I am tapering the dosage of tablet Seroxat from 10 mg to 9 mg. But the intensity of my headache is overwhelming. I cannot deal with the pain. I am experiencing sharp pain in the head along with on and off pain in my legs. Could I temporarily take a tablet Prozac?
Welcome to icliniq.com.
Thank you for your query.
Tablet Seroxat has a concise half life and hence tapering it will cause withdrawal symptoms.
I suggest you two alternative options as follows;
1) Take a long-acting SSRI (selective serotonin reuptake inhibitor) like Fluoxetine (Prozac 20 mg) for three weeks. And after three weeks, start tapering off Seroxat from 10 mg to 5 mg and continue with Prozac 20 mg.
2) You can also take Amitriptyline, Dosulepin, or Nortriptyline 25 mg at night for three weeks. This will also help with the withdrawal symptoms that you are experiencing.
You can also take 1 mg of Lorazepam or 0.25 mg of Clonazepam at night if the above two options are not available.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. a little chemical variation. But, the dose will remain the same in both the formulation. For further information consult a psychiatrist online --> .. ... Read fullI have been on prozac for 6 months and I have such low libido now. Can I just stop and will it go back to the way it was?
I have these visible dark spots all over my arms and legs. These marks are from mosquito bites and they seem to not go away. I've had this since I was 5. Read fullWill my anxiety relapse if I stop SSRI?
I have these visible dark spots all over my arms and legs. These marks are from mosquito bites and they seem to not go away. I've had this since I was 5. Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Psychiatrist Now